# SDR CEVA001

- Difficulty date: December 16, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: WABH12
- Condition: Ruptured
- Location: Strobe Light
- Component: Life Vest, Eaaeromarine, KS35
- Component part number: P0723E105P
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING THE YEARLY INSPECTION OF THE LIFE VEST, THE WATER ACTIVATOR BATTERY FOR THE LOCATING LIGHT HAD EXPANDED & BURST OPEN.  THIS MADE THE LIGHT INOPERABLE.
